MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM; BIOPINCE¿ ULTRA FULL CORE BIOPSY INSTRUMENT

ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM; BIOPINCE¿ ULTRA FULL CORE BIOPSY INSTRUMENT
Model Number 360-1580-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A disposable biopsy needle was used to puncture a space occupying lesion in the lower lobe of the left lung, and there was slight bleeding in the lung without special treatment.
 
Additional Manufacturer Narrative
Sample is not available for return.The investigation is in progress.A follow-up report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.The customer did not return any samples for evaluation.Additionally, no photographic or visual evidence was submitted that would have allowed this allegation to be reviewed.Without the necessary evidence, a thorough investigation cannot be performed.Determining a root cause and corrective action is not possible.No corrective action is required at this point.If the samples are returned at a later date, then this complaint may be reopened for re-evaluation.There were no similar complaints reported in the lot.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM
Common Device Name
BIOPINCE¿ ULTRA FULL CORE BIOPSY INSTRUMENT
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key18744133
Report Number0001625425-2024-00934
Device Sequence Number6509597
Product Code KNW
UDI-Device Identifier00886333004355
UDI-Public(01)00886333004355(17)251108(10)11448397
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/08/2025
Device Model Number360-1580-01
Device Lot Number11448397
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/06/2024
09/04/2024
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date04/04/2024
09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown